# SDR UIEA2019081535108

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 146T50061
- Condition: Corroded
- Location: Bs 1415-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SUPPORT CHANNEL, BULK CARGO COMPARTMENT STA 1415 TO STA 1540, LBL 7.9.  REMOVED DAMAGED PARTS IAW SRM 51-40-02-0G-0, REV 110. INSTALLED NEW SUPPORT CHANNEL WITH FASTENERS IAW SRM 51-40-02-0G-0, REV. 110, AND DWG 146T5002, SH 1, REV  E.
